The Cerný conjecture for automata respecting intervals of a directed graph

Automata, Logic and Semantics

Bibliographic Details
Main Authors: Mariusz Grech, Andrzej Kisielewicz
Format: Article
Language:English
Published: Discrete Mathematics & Theoretical Computer Science 2013-11-01
Series:Discrete Mathematics & Theoretical Computer Science
Subjects:
Online Access:https://dmtcs.episciences.org/619/pdf
_version_ 1827323792187195392
author Mariusz Grech
Andrzej Kisielewicz
author_facet Mariusz Grech
Andrzej Kisielewicz
author_sort Mariusz Grech
collection DOAJ
description Automata, Logic and Semantics
first_indexed 2024-04-25T01:58:14Z
format Article
id doaj.art-22129ea8bd544b06bab79f4086835615
institution Directory Open Access Journal
issn 1365-8050
language English
last_indexed 2024-04-25T01:58:14Z
publishDate 2013-11-01
publisher Discrete Mathematics & Theoretical Computer Science
record_format Article
series Discrete Mathematics & Theoretical Computer Science
spelling doaj.art-22129ea8bd544b06bab79f40868356152024-03-07T15:27:43ZengDiscrete Mathematics & Theoretical Computer ScienceDiscrete Mathematics & Theoretical Computer Science1365-80502013-11-01Vol. 15 no. 3Automata, Logic and Semantics10.46298/dmtcs.619619The Cerný conjecture for automata respecting intervals of a directed graphMariusz Grech0https://orcid.org/0000-0002-7328-8792Andrzej Kisielewicz1Mathematical Institute [Wroclaw]Mathematical Institute [Wroclaw]Automata, Logic and Semanticshttps://dmtcs.episciences.org/619/pdf[info.info-dm] computer science [cs]/discrete mathematics [cs.dm]
spellingShingle Mariusz Grech
Andrzej Kisielewicz
The Cerný conjecture for automata respecting intervals of a directed graph
Discrete Mathematics & Theoretical Computer Science
[info.info-dm] computer science [cs]/discrete mathematics [cs.dm]
title The Cerný conjecture for automata respecting intervals of a directed graph
title_full The Cerný conjecture for automata respecting intervals of a directed graph
title_fullStr The Cerný conjecture for automata respecting intervals of a directed graph
title_full_unstemmed The Cerný conjecture for automata respecting intervals of a directed graph
title_short The Cerný conjecture for automata respecting intervals of a directed graph
title_sort cerny conjecture for automata respecting intervals of a directed graph
topic [info.info-dm] computer science [cs]/discrete mathematics [cs.dm]
url https://dmtcs.episciences.org/619/pdf
work_keys_str_mv AT mariuszgrech thecernyconjectureforautomatarespectingintervalsofadirectedgraph
AT andrzejkisielewicz thecernyconjectureforautomatarespectingintervalsofadirectedgraph
AT mariuszgrech cernyconjectureforautomatarespectingintervalsofadirectedgraph
AT andrzejkisielewicz cernyconjectureforautomatarespectingintervalsofadirectedgraph